# SDR UPS00831288

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 310.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WING L/E UPPER SKIN AT XFS 310.25 IS CRACKED.  CUT OUT DAMAGED AREA AND REPAIRED THE SKIN IAW SRM 57-2-1, FIG 38.
